# SDR USAAD99036

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE EMERGENCY LIGHTS AFT OF ROW 19 AND THE LIGHT ABOVE THE AFT FLIGHT ATTENDANT SEAT WERE INOPERATIVE. MAINTENANCE REPLACED THE NECESSARY EMERGENCY LIGHT BATTERIES. (M)
